# SDR AALA20170209006

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 12,997 hours, 5,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 10DEF AND 13DEF ARE INOPERATIVE.  AIRCRAFT WAS GROUNDED. SECURED THE CONNECTOR AT ROW 13 BATTERY PACK IAW AMM 33-51-00. OPS CHECKED GOOD.
